# SDR 95ZZZM473

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 0690 - THE AIRCRAFT DID NOT PRESSURIZE AFTER TAKEOFF.  THE CAPTAIN DECIDED TO RETURN TO CLT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE AIR CONDITIONING S/O RELAY AND THE RATE CONTROL VALVE.  REFERENCE NR USAA950896.
